Determination of the pluripolar hull of graphs of certain holomorphic functions
Annales de l'Institut Fourier, Volume 54 (2004) no. 6, p. 2085-2104
Let A be a closed polar subset of a domain D in . We give a complete description of the pluripolar hull Γ D× * of the graph Γ of a holomorphic function defined on DA. To achieve this, we prove for pluriharmonic measure certain semi-continuity properties and a localization principle.
Soit A sous-ensemble fermé polaire d’un domaine D de . On donne une description complète de l’enveloppe pluripolaire du graphe Γ d’une fonction holomorphe définie sur DA. Pour achever ce résultat on prouve des propriétés de semi-continuité et un principe de localisation de mesure pluriharmonique.
DOI : https://doi.org/10.5802/aif.2075
Classification:  32U30,  30B40,  31B15
Keywords: Plurisubharmonic function, pluripolar hull, complete pluripolar set, pluriharmonic measure, graph of holomorphic function
@article{AIF_2004__54_6_2085_0,
     author = {Edigarian, Armen and Wiegerinck, Jan},
     title = {Determination of the pluripolar hull of graphs of certain holomorphic functions},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {54},
     number = {6},
     year = {2004},
     pages = {2085-2104},
     doi = {10.5802/aif.2075},
     mrnumber = {2134233},
     zbl = {1083.32009},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2004__54_6_2085_0}
}
Edigarian, Armen; Wiegerinck, Jan. Determination of the pluripolar hull of graphs of certain holomorphic functions. Annales de l'Institut Fourier, Volume 54 (2004) no. 6, pp. 2085-2104. doi : 10.5802/aif.2075. https://aif.centre-mersenne.org/item/AIF_2004__54_6_2085_0/

[1] A. Edigarian Pluripolar hulls and holomorphic coverings, Israel J. Math, Tome 130 (2002), pp. 77-92 | MR 1919372 | Zbl 1011.32023

[2] A. Edigarian; J. Wiegerinck Graphs that are not complete pluripolar, Proc. Amer. Math. Soc, Tome 131 (2003), pp. 2459-2465 | MR 1974644 | Zbl 1026.32063

[3] A. Edigarian; J. Wiegerinck The pluripolar hull of the graph of a holomorphic function with polar singularities, Indiana Univ. Math. J, Tome 52 (2003) no. 6, pp. 1663-1680 | MR 2021052 | Zbl 1047.32021

[4] T.W. Gamelin; J. Garnett Distinguished homomorphisms and fiber algebras, Trans. Amer. Math. Soc (1970), pp. 455-474 | MR 303296 | Zbl 0212.15302

[5] M. Klimek Pluripotential Theory, Clarendon Press, London Math. Soc. Monographs, Tome 6 (1991) | MR 1150978 | Zbl 0742.31001

[6] N. Levenberg; G. Martin; E.A. Poletsky Analytic disks and pluripolar sets, Indiana Univ. Math. J, Tome 41 (1992), pp. 515-532 | MR 1183357 | Zbl 0763.32010

[7] N. Levenberg; E.A. Poletsky Pluripolar hulls, Michigan Math. J, Tome 46 (1999), pp. 151-162 | MR 1682895 | Zbl 0963.32024

[8] K. Noshiro Cluster sets, Springer-Verlag (1960) | MR 133464 | Zbl 0090.28801

[9] E. Poletsky Holomorphic currents, Indiana Univ. Math. J, Tome 42 (1993), pp. 85-144 | MR 1218708 | Zbl 0811.32010

[10] E. Poletsky Analytic geometry on compacta in n , Math. Zeitschrift, Tome 222 (1996), pp. 407-424 | MR 1400200 | Zbl 0849.32009

[11] E. Poletsky personal communication (2003)

[12] Th. Ransford Potential Theory in the Complex Plane, Cambridge University Press (1994) | MR 1334766 | Zbl 0828.31001

[13] J. Siciak Pluripolar sets and pseudocontinuation, Complex Analysis and Dynamical Systems II (Nahariya), AMS (Contemp. Math. (to appear)) (2003) | Zbl 1085.32015

[14] J. Wiegerinck The pluripolar hull of w = e - 1 / z , Ark. Mat, Tome 38 (2000), pp. 201-208 | MR 1749366 | Zbl 1021.32013

[15] J. Wiegerinck Graphs of holomorphic functions with isolated singularities are complete pluripolar, Michigan Math. J, Tome 47 (2000), pp. 191-197 | MR 1755265 | Zbl 0971.32015

[16] J. Wiegerinck; G. Raby, F. Symesak (Ed) Pluripolar sets: hulls and completeness, Actes des rencontres d'analyse complexe Atlantique (2000) | Zbl 1032.32022

[17] L. Zalcman Bounded analytic functions on domains of infinite connectivity, Trans. Amer. Math. Soc, Tome 144 (1969), pp. 241-270 | MR 252665 | Zbl 0188.45002

[18] A. Zeriahi Ensembles pluripolaires exceptionnels pour la croissance partielle des fonctions holomorphes, Ann. Polon. Math, Tome 50 (1989), pp. 81-91 | MR 1016623 | Zbl 0688.32004